Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1967, Volume 35, Issue 2

Intertemporal Utility Functions and the Long-Run Consumption Function<356:IUFATL>2.0.CO;2-I
p. 356-361

Earl A. Thompson

This paper asserts and demonstrates an equivalence that exists between the utility function implied by a general form of the standard aggregate consumption function and a subclass of the general class of additive utility functions used in the optimal savings literature.

Log In To View Full Content